my pdoc just increased my dose about a week ago and a few days ago i started to get itchy and getting a rash .now i have it on my arms and legs.tomorrow i will call my doc.shit this sucks .i guess they will take me off this med and put me on something else.has anyone else gotten the rash .did they take you off the med.
Posts You May Be Interested In
I have been here before, a long long time ago and now I am back.Forgive me for not just saying what I want to say,even under a triple dose of antidepressants it is still raw and seeping and I am hesitant at revealing it as at least under the bandages around my heart I don,t have to look at how raw and wounded.My child was cleaved from my heart by his own actions. my child of ten,turning eleven...
theatre and I are there already. I'm having a very berry tea with crackers, cheese and cherry tomatoes and she's having a joint with some beer and we're both on really comfy recliners on thick pile carpet. we need some help with the decor if anyone is around??